# SDR AALA20030103

- Difficulty date: January 23, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN IS CRACKED THROUGH RIVET STATION 1380 RIGHT SIDE JUST ABOVE PYLON.  DOUBLER INSTALLED PER SRM 53-01, FIG 2 SHEET 3 AND AARD 53-30-00-00 REV DATED 8-30-02.  (M)
